# SDR BB05020

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL FOUND A BROKEN WIRE FOR THE EMERGENCY FLOOR TRACK LIGHTING NEAR SEAT ROWS 22 AND 23.  MAINTENANCE RE-ATTACHED THE WIRE TO THE HOUSING.
